Items where Research Group is "Algebra and Combinatorics

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: E | M | S
Number of items: 7.

E

Evans, David (2002) $\aleph_0$-categorical structures with a predimension. Annals of Pure and Applied Logic, 116. pp. 157-186.

Evans, David and Pantano, M. E. (2002) Aleph_0 categorical structures with arbitrarily fast growth of algebraic closure. Journal of Symbolic Logic, 67. pp. 897-909. ISSN 0022-4812

Evans, David and Rashwan, Osama A (2002) Bounds in the theory of finite covers. Journal of Algebra, 250. pp. 757-777.

M

Maynard, Ph. and Siemons, J. (2002) On the reconstruction index of permutation groups: semiregular groups. Aequationes Mathematicae, 64 (3). pp. 218-231. ISSN 0001-9054

S

Siemons, I. J. and Zalesskii, A. (2002) Regular orbits of cyclic subgroups in permutation representations of certain simple groups. Journal of Algebra, 256 (2). pp. 611-625. ISSN 0021-8693

Siemons, Johannes and Mnukhin, Valery (2002) On Modular Homology of Simplicial Complexes: Saturation. Journal of Combinatorial Theory, Series A, 98 (2). pp. 377-394.

Stevens, S (2002) Semisimple strata for p-adic classical groups. Annales Scientifiques de l’École Normale Supérieure, 35 (3). pp. 423-435. ISSN 0012-9593

This list was generated on Wed Aug 10 22:29:08 2022 UTC.